# SDR 2007UALA03963

- Difficulty date: October 1, 2007
- Submitted: October 3, 2007
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 67,636 hours, 7,703 cycles
- Engine: Pwa PW4056
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD AFT FLAP HAS 3 INCH DIA HOLE, BOTTOM AT APPROX 4 FT OUT FROM INBOARDD EDGE AND 7 INCHES UP FROM T/E.  REPAIRED IAW SRM 51-70-02. AC OK FOR SERVICE.
